# SDR DALA2023022301357

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,779 hours, 27,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 AWR - DURING NDT INSPECTION OF CARD 2330-01322-03I JOB #046-0001 , STEP 4, DISCREPANT RIVETS WERE FOUND ADJACENTO TO OUTER ROW OF DOUBLER RIVETS AS FOLLOW: AT STA 620 TWO DISCREPANT RIVTES ADJACENT TO STRG 1, TWO DISCREPANT RIVETS ADJACENT TO STRG 2RH, TWO DISCREPANT RIVETS ADJACENT TO STRG 2LH; AT STA 640 ONE DISCREPANT RIVET ADJACENT TO STRG 2RH; TWO DISCREPANT RIVETS ADJACENT TO STRG 2LH. CORRECTIVE ACTION: SUMMARY OF NRC 00089-FUSELAGE SKIN FS 620-640 STR-2R TO 2L WAS REPAIRED PER ER/A 605920-14 REV. A SECTION I PERMANENT REPAIR. (2639092)
